Mean value formulas are of great importance in the theory of partial differential equations: many very useful results are drawn, for instance, from the well-known equivalence between harmonic functions and mean value properties. In the nonlocal setting of fractional harmonic functions, such an equivalence still holds, and many applications are nowadays available. The nonlinear case, corresponding to the p-Laplace operator, has also been recently investigated, whereas the validity of a nonlocal, nonlinear, counterpart remains an open problem. In this paper, we propose a formula for the nonlocal, nonlinear mean value kernel, by means of which we obtain an asymptotic representation formula for harmonic functions in the viscosity sense, with respect to the fractional (variational) p-Laplacian (for p ≥ 2) and to other gradient-dependent nonlocal operators.

Bucur, C. D., Squassina, M., An asymptotic expansion for the fractional p -Laplacian and for gradient-dependent nonlocal operators, <<COMMUNICATIONS IN CONTEMPORARY MATHEMATICS>>, 2022; 24 (04): 1-34. [doi:10.1142/S0219199721500218] [http://hdl.handle.net/10807/203970]

An asymptotic expansion for the fractional p -Laplacian and for gradient-dependent nonlocal operators

Bucur, Claudia Dalia
Membro del Collaboration Group
;
Squassina, Marco
Membro del Collaboration Group
2022

Abstract

Mean value formulas are of great importance in the theory of partial differential equations: many very useful results are drawn, for instance, from the well-known equivalence between harmonic functions and mean value properties. In the nonlocal setting of fractional harmonic functions, such an equivalence still holds, and many applications are nowadays available. The nonlinear case, corresponding to the p-Laplace operator, has also been recently investigated, whereas the validity of a nonlocal, nonlinear, counterpart remains an open problem. In this paper, we propose a formula for the nonlocal, nonlinear mean value kernel, by means of which we obtain an asymptotic representation formula for harmonic functions in the viscosity sense, with respect to the fractional (variational) p-Laplacian (for p ≥ 2) and to other gradient-dependent nonlocal operators.
2022
Inglese
Bucur, C. D., Squassina, M., An asymptotic expansion for the fractional p -Laplacian and for gradient-dependent nonlocal operators, <<COMMUNICATIONS IN CONTEMPORARY MATHEMATICS>>, 2022; 24 (04): 1-34. [doi:10.1142/S0219199721500218] [http://hdl.handle.net/10807/203970]
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10807/203970
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 12
  • ???jsp.display-item.citation.isi??? 9
social impact